# SDR DALA2022092306265

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 9,732 hours, 4,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FAULTED DURING TROUBLESHOOTING FIN 12WL. REPLACED EPSU 12WL WITH SERVICABLE FROM AMERICAN AIRLINES IAW A321 AMM 33-51 OPS CHECKS GOOD. (LP# 8929138)
